# SDR KCSA201607261041

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 90,210 hours, 17,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1895
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH PIN FITTING MOUNTING HOLES THRU SILL PLATE HAS CORROSION IN 4 LARGE HOLES, SECOND FITTING FROM AFT, BS 1895 LBL 118
